# SDR SWAA2017010410973

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 69,346 hours, 55,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING "EXIT/SALIDA" SIDEWALL SIGN LENS COVER MISSING.  INSTALLED COVER IAW AMM.
